# SDR UALA2012030601454

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 67,071 hours, 12,097 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF FCD#3321-01018 CEILING LIGHT ASSY CONNECTOR AT STA 530 RBL 90 ABOVE SEAT ROW 6R HAS INCORRECT PART NUMBER.  CORRECTION STA 570 RBL 90 REPLACED CONNECTOR AT LIGHT ASSY L33145 WITH CORRECT PART NUMBER BACC65AK211P PER FCD 3321-01018.
